Upset stomach with HRT pills &rapid weight gain in just over 2 weeks/Gas/Bloating - Help!
Am I going round the bend here?.....Since I have started the tiniest low dosage of the combined, I have put on 2ks and have a continual upset stomach (don't want to put any of you off your dins/breakfast). slightly conflicting huh.
Pharmacist @GPs says very unlikely - had tel appt with actual Dr earlier this afternoon, who again says 'v unlikely'.
So it seems I 'am on the tail end' of a virus?
Anyone else experience this? The only positive after 17 days, is that my energy levels have increased and even though still not sleeping thro the night (sweats) I feel more positive in the morning, and I look less haggard!
Am seriously wondering whether I am going through a 'Placebo Effect'
Any advice would be appreciated, as I am still at that wonky stage of wondering whether I want to take pills for the rest of my life"!